# SDR SWAA2025081399323

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 23,329 hours, 12,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND AIRFRAME SIDE ASSIST HANDLES NEED SECURED.  SECURED L2 DOOR AND AIRFRAME ASSIST HANDLES IAW AMM 52-13-31.
